Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46766
DC FieldValueLanguage
dc.contributor.authorBanaś, J.en_US
dc.contributor.authorSadarangani, K.en_US
dc.date.accessioned2018-11-23T07:56:29Z-
dc.date.available2018-11-23T07:56:29Z-
dc.date.issued2001en_US
dc.identifier.issn0898-1221en_US
dc.identifier.urihttp://hdl.handle.net/10553/46766-
dc.description.abstractWe investigate a class of operator-integral equations of Volterra-Stieltjes type and we study the solvability of those equations in the space of continuous functions. Equations in question create a generalization of numerous integral equations considered in nonlinear analysis. The main tool used in our considerations is the technique associated with measures of noncompactness. We show the applicability of our existence result in the study of a few integral equations of Volterra type.en_US
dc.languageengen_US
dc.relation.ispartofComputers and Mathematics with Applicationsen_US
dc.sourceComputers and Mathematics with Applications [ISSN 0898-1221], v. 41 (12), p. 1535-1544en_US
dc.subject12 Matemáticasen_US
dc.subject.otherDarbo conditionen_US
dc.subject.otherFunctions of bounded variationen_US
dc.subject.otherIntegral equationen_US
dc.subject.otherMeasure of noncompactnessen_US
dc.subject.otherStieltjes integralen_US
dc.titleSolvability of Volterra-Stieltjes operator-integral equations and their applicationsen_US
dc.typeinfo:eu-repo/semantics/Articlees
dc.typeArticlees
dc.identifier.doi10.1016/S0898-1221(01)00118-3
dc.identifier.scopus0035370346-
dc.identifier.isi000168865500009-
dc.contributor.authorscopusid7006487540-
dc.contributor.authorscopusid55964919000-
dc.description.lastpage1544-
dc.identifier.issue12-
dc.description.firstpage1535-
dc.relation.volume41-
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Artículoen_US
dc.contributor.daisngid330873
dc.contributor.daisngid298123
dc.contributor.wosstandardWOS:Banas, J
dc.contributor.wosstandardWOS:Sadarangani, K
dc.date.coverdateJunio 2001
dc.identifier.ulpgces
dc.description.jcr0,383
dc.description.jcrqQ3
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptMatemáticas-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgMatemáticas-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Artículos
Show simple item record

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.